- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Plavix (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on Plavix because I am in A-fid at all time, but I have had a lot of bruises on my body is the Plavix causing this problem.
2 answers • 4 Nov 2009
1 answer • 8 Dec 2009
Specifically Truvada, Isentress, Norvir, Prezista and vitamin/herbal supplements like MSM, Glucosamine/Chondroitin, Flax seed oil, Vitmin D, Vitamin ...
2 answers • 14 Mar 2012
I have an under-active thyroid, but have never been prescribed any thyroid medications, because I guess my doctors have never felt it was bad ...
2 answers • 24 Apr 2013
I have taken Nardil for many years but my depression is giving me some problems right now. Someone recommended taking Chinese herbal supplements to ...
1 answer • 2 Sep 2014